# SDR SWAA052104

- Difficulty date: July 17, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 16,438 hours, 9,474 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE FELL OUT OF CONTAINER.  REINSTALLED SLIDE PER MM.
